Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Headaches, recurrent, have nightmares. Taken painkillers, paracetamol. What is the reason?

hi dr...

Thanks for the ans. im glad to have consult with all about you..

anw.. I often do to medical check up about my headache,
and some dr. just give me medicine like paracetamol, antibiotic, and vit.
the last when i consult, my dr. said i got a migran and give me some medicines of painkiller and relax mind.
and im not yet to futher examine my head.
sometimes i really feel pain recurrent head (the pain is come from my frontale head and then go all my head) , i taking medication and if it will take me always in a nightmare, as far as i know the nightmare that i had never experienced in my dream that people or events i've encountered the same real life.and my friend ask have i watching a film like that, and i did not. yeah.. and sometimes i've got migran that i know pain on portion of my head.

that's i want to know should i need to check for my headache again or it just my minds?
so far i just relax my mind with music, meditation for a while or reading spiritual books.

thank you
Asked On : Sat, 20 Apr 2013
Answers:  2 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
It may be worthwhile getting a check up done again to evaluate your symptoms.
It is possible that you have anxiety and would respond to relaxation and music.
For frequent migraine attacks, there are good medications available, which would reduce the severity and frequency of headaches.
I hope it helps.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:
Answered: Wed, 26 Jun 2013
I find this answer helpful
General & Family Physician Dr. Lohit K's  Response
Hi, It suggests migraine as your doctor told and due to lack of sleep and anxiety you may experience these symptoms. take treatment for migraine as told by your doctor and to rule out other cause you can get done EEG and MRI brain. Wish you good health.

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor